# SDR DALA2014111706137

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 74,079 hours, 34,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE LIGHT DIM, CLEANED DEBRI FROM SENSOR ON GIRT BAR ATTACHMENT POINT. OPS CHECKED OK.
